# SDR 2002UALA01903

- Difficulty date: December 30, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N355UA
- Make and model: Boeing 737322
- Aircraft serial: 24361
- Aircraft time: 41,461 hours, 23,918 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LEADING EDGE OF RIGHT HAND HORIZONTAL STABILIZER, 8 INCHES INBOARD OF TIP.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR INSTALLED.
